# SDR AWXA200300294

- Difficulty date: March 19, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 13,858 hours, 5,293 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 70207
- Condition: Leaking
- Location: Cockpit Lt Side
- Part time: 14,192 hours, 5,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE FOR BOS CREW OXYGEN WENT FROM 1110 PSI TO 420 PSI. TURNED BACK TO PHX FOR REPAIR. MAINTENANCE TROUBLESHOT CREW OXYGEN SYSTEM PER LEAK TEST T/C F8M35301 AND FOUND THE SWEDGES LEAKING ON THE LINES INSIDE BOTH THE CAPTAINS AND LT OBSERVERS OXYGEN MASK BOXES. REMOVED AND REPLACED BOTH MASKS AND BOTH MASK BOXES IAW R1B35301. REACCOMPLISHED LEAK TEST, NO LEAKS WERE NOTED, OXYGEN LEVEL HOLDING STEADY AT 1680 PSI.
